Wild pseudohyperbolic attractor in a four-dimensional Lorenz system

Sergey Gonchenko, Alexey Kazakov, Dmitry Turaev

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

We present an example of a new strange attractor which, as we show, belongs to a class of wild pseudohyperbolic spiral attractors. We find this attractor in a four-dimensional system of differential equations which can be represented as an extension of the Lorenz system.

Original languageEnglish
Pages (from-to)2018-2047
Number of pages30
JournalNonlinearity
Volume34
Issue number4
DOIs
StatePublished - 1 Apr 2021
Externally publishedYes

Keywords

  • Lorenz system
  • Pseudohyperbolicity
  • Quasiattractor
  • Strange attractor
  • Wild hyperbolic set

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • General Physics and Astronomy
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Wild pseudohyperbolic attractor in a four-dimensional Lorenz system'. Together they form a unique fingerprint.

Cite this